# SDR CALA2017111704124

- Difficulty date: November 17, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N38467
- Make and model: Boeing 737924ER
- Aircraft serial: 33537
- Aircraft time: 16,764 hours, 5,715 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR SLIDE LOOSE.   INSPECTED THE SLIDE, NO DEFECTS NOTED,  REINSTALLED THE SLIDE IAW AMM 25-66-01-400-803.
